# SDR UPS07M50032

- Difficulty date: June 23, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHT FLICKERS ON AND OFF INTERMITTENTLY.  REMOVED AND REPLACED EMERGENCY LIGHTING BATTERY POWER SUPPLY IAW 33-51-01-1.  OPS CHECK OK.
